# SDR 2007UALA03767

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 36,536 hours, 13,258 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO GREEN HYDRAULIC OVERHEAT ECAM MESSAGE.
